A Numerical Method to Prove the Existence of Solutions for Ordinary Differential Equations

Takatomi Miyata, Takao Souma, Yuchi Kanzawa, Shin'ichi Oishi, Kazuo Horiuchi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)991-994
JournalProc. 1998 International Symposium on Nonlinear Theory and its Applications
Publication statusPublished - 1998 Sep 1

Cite this

A Numerical Method to Prove the Existence of Solutions for Ordinary Differential Equations. / Miyata, Takatomi; Souma, Takao; Kanzawa, Yuchi; Oishi, Shin'ichi; Horiuchi, Kazuo.

In: Proc. 1998 International Symposium on Nonlinear Theory and its Applications, 01.09.1998, p. 991-994.

Research output: Contribution to journalArticle

@article{24ca548f0f974e878e92a21b30feff01,
title = "A Numerical Method to Prove the Existence of Solutions for Ordinary Differential Equations",
author = "Takatomi Miyata and Takao Souma and Yuchi Kanzawa and Shin'ichi Oishi and Kazuo Horiuchi",
year = "1998",
month = "9",
day = "1",
language = "English",
pages = "991--994",
journal = "Proc. 1998 International Symposium on Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - A Numerical Method to Prove the Existence of Solutions for Ordinary Differential Equations

AU - Miyata, Takatomi

AU - Souma, Takao

AU - Kanzawa, Yuchi

AU - Oishi, Shin'ichi

AU - Horiuchi, Kazuo

PY - 1998/9/1

Y1 - 1998/9/1

M3 - Article

SP - 991

EP - 994

JO - Proc. 1998 International Symposium on Nonlinear Theory and its Applications

JF - Proc. 1998 International Symposium on Nonlinear Theory and its Applications

ER -